ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Asymptotic analysis of option pricing in a Markov modulated market

Basu, Arnab and Ghosh, Mrinal K (2009) Asymptotic analysis of option pricing in a Markov modulated market. In: Operations Research Letters, 37 (6). pp. 415-419.

[img] PDF
1.pdf - Published Version
Restricted to Registered users only

Download (961kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=Publicati...


We address asymptotic analysis of option pricing in a regime switching market where the risk free interest rate, growth rate and the volatility of the stocks depend on a finite state Markov chain. We study two variations of the chain namely, when the chain is moving very fast compared to the underlying asset price and when it is moving very slow. Using quadratic hedging and asymptotic expansion, we derive corrections on the locally risk minimizing option price.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Elsevier Science.
Keywords: Regime switching market; Minimal martingale measure; Risk minimizing option price; Asymptotic expansion
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 02 Dec 2009 06:40
Last Modified: 19 Sep 2010 05:53
URI: http://eprints.iisc.ac.in/id/eprint/25049

Actions (login required)

View Item View Item